Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Feeling weakness in legs, headaches, back pains, nausea and blurred vision. What is causing this?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hello there,
I have had these symptoms for about 1 month:dizziness,weakness in legs, headaches, back pains, some chest pains and nausea and now blurred vision. The gp said it was an ear infection gave me 2 lots of antibiotics and nothing happened, then I was told it was whiplash, I have visited a cranial osteopath (1 session) some relief was achieved but not much.....the symptoms are still there, and it feels as if my head is being squeezed. I have been taking Herbalife shake and multivitamins since february not as a weight loss programme but as an energy booster. Could it be vitiamin o-dose? Other medications are amoxicilin and antibiotic ear drops and ibuprofen (1 a day and it seems to take the edge off). Thank you
Posted Fri, 27 Jul 2012 in General Health
Answered by Dr. Ram Choudhary 20 minutes later
Your symptoms denote a serious possibilities like meningitis, cerebrovascular accident, subarachnoin hemorrhage, Benign positional vertigo etc,
You should consult a physician/neurologist who would assess you through a thorough physical examination and a blood screen, CT Brain and a Cerebrospinal fluid examintion is worthwhile.
Please be proactive to pin point the diagnosis rather than taking the trial treaments because that may delay the required actual management.
Wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor